# SDR CA990209022

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1143840205
- Condition: Delaminated
- Location: Cockpit
- Part time: 5,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WINDSHIELD FOUND DELAMINATED.  CAUSED BY WATER INFILTRATION.  ALSO, SOME CORROSION.
